# SDR ASAA2020012972007

- Difficulty date: January 27, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 35,187 hours, 10,171 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB030945
- Condition: Leaking
- Location: Nr 2 Fuel/Oil
- Part time: 37,086 hours, 12,864 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG MAIN OIL/FUEL HEAT EXCHANGER PAD DRAIN OVER 90 DPM PER SEAMC R&R MAIN OIL FUEL HEAT EXCHANGER. GROUNDED - YES. REMOVED & REPLACED MAIN OIL/FUEL HEATEXCHANGER PER B737-800 AMM 79-21-02, POWER PLANT TEST CONDUCTED PER AMM 79-21-02, OPS CHECK GOOD, NO LEAKS NOTED, ETOPS SIGINIFIGANT SYSTEM AND RII, GROUND VERIFICATION SUCCESSFUL.
